Publikationen des Lehrstuhls Analysis

2017 | The Neumann problem after Spencer | A. Mera and N. Tarkhanov
Zeitschrift: J. of Siberian Federal University Reihe: Mathematics and Physics Seiten: 1—20 Band: 10 n.4

2017 | The first mixed problem for the nonstationary Lamé system | O. Makhmudov and N. Tarkhanov
Zeitschrift: Rocky Mountain J. Math.

2017 | The asymptotic content of solutions on spaces with singularities | D.-C. Chang, M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Applied Analysis and Optimization Band: 1, issue 2

2017 | Singular Degenerate Operators | D.-C. Chang, M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Applicable Analysis Band: 96, Issue 14

2017 | Nonlinear Equations with Small Parameter. Vol. II: Waves and Boundary Problems | S. Glebov, O.M. Kiselev, N. Tarkhanov
Reihe: De Gruyter Series in Nonlinear Analysis and Applications 23/2 Verlag: De Gruyter Seiten: 390

2017 | Nonlinear Equations with Small Parameter. Vol. I: Oscillations and Resonances | S. Glebov, O.M. Kiselev, N. Tarkhanov
Reihe: De Gruyter Series in Nonlinear Analysis and Applications 23/1 Verlag: De Gruyter Seiten: 339

2017 | Corner boundary value problems | M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Asian-European J. Math. Band: 10

2017 | Ellipticity on spaces with higher singularities | Der-Chen Chang, Bert-Wolfgang Schulze
Zeitschrift: Science China Mathematics Seiten: 2053–2076 Band: 60, Issue 11

2017 | Construction of series of perfect lattices by layer superposition | S. Vasiliev and N. Tarkhanov
Zeitschrift: J. of Siberian Federal University Seiten: 352—362

2017 | Calculus on spaces with higher singularities | D.-C. Chang, M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Journal of Pseudo-Differential Operators and Application Seiten: 585 - 622 Band: 8, Issue 4

2017 | Boundary value problems with global projection conditions | B.-W. Schulze
Reihe: ISAAC, Trend in Math Verlag: Springer Buchtitel: Groups, Geometry and Applications

2017 | Boundary Problems on a Manifold with Edge | S. Khalil, B.-W. Schulze
Zeitschrift: Asian-European J. Math. Band: 10

2017 | Analytic semigroups of holomorphic mappings and composition operators | M. Elin, D. Shoikhet, and N. Tarkhanov
Zeitschrift: Computational Methods and Function Theory Seiten: 1-26

2017 | A Radó theorem for the porous medium equation | D. Fedchenko and N. Tarkhanov
Zeitschrift: Boletín de la Sociedad Matemática Mexicana Seiten: 3—13

2017 | A nonstandard Cauchy problem for the heat equation | K. Makhmudov, O. Makhmudov, and N. Tarkhanov
Zeitschrift: Math. Notes Verlag: Springer Seiten: 250–260 Band: 102

2017 | A New Approach to the Second Order Edge Calculus | M. Hedayat Mahmoudi, B.-W. Schulze
Zeitschrift: Journal of Pseudo-Differential Operators and Applications Verlag: Springer Seiten: 1 - 37 Band: 2017

2017 | Algebraic Birkhoff factorization and the Euler–Maclaurin formula on cones | L. Guo, S. Paycha, B. Zhang
Zeitschrift: Duke Math. J. Band: 166, 3

2017 | An algebraic formulation of the locality principle in renormalisation | Pierre Clavier, Li Guo, Sylvie Paycha, Bin Zhang

2016 | Solving the Dyson–Schwinger equation around its first singularities in the Borel plane | Pierre J. Clavier and Marc P. Bellon
Zeitschrift: Front. Phys. Band: 11 (6)

2016 | Pseudodiffential analysis with twisted symbolic structure | D.-C. Chang, M. Hedayat Mahmoudi and B.-W. Schulze
Zeitschrift: Journal of nonlinear and convex analysis Seiten: pp. 1889-1937 Band: 17, n.9

2016 | On the convergence rate of continuous Newton method | A. Gibali, D. Shoikhet, and N. Tarkhanov
Reihe: Contemporary Mathematics Seiten: 1--13 Band: 62

2016 | Elliptic perturbation of dynamical systems with a proper node | O. Sultanov, L. Kalyakin, and N. Tarkhanov
Zeitschrift: Contemporary Mathematics Band: 67

2016 | Deformation quantisation and boundary value problems | Nikolai Tarkhanov
Zeitschrift: Int. J. Geom. Methods Mod. Phys. Band: 13

2016 | Boundary value problems for elliptic complexes | D. Fedchenko and N. Tarkhanov
Zeitschrift: Far East J. of Math. Sci. Seiten: 1401--1420 Band: 100

2016 | A Radó theorem for p-harmonic functions | I. Ly and N. Tarkhanov
Zeitschrift: Boletín de la Sociedad Matemática Mexicana

2016 | A Hilbert boundary value problem for generalised Cauchy-Riemann equations | A. Alsaedy and N. Tarkhanov
Zeitschrift: Advances in Applied Clifford Algebras Seiten: 931–953 Band: 27

2016 | Alien calculus and a Schwinger--Dyson equation: two-point function with a nonperturbative mass scale | Marc P. Bellon, Pierre J. Clavier

2016 | Spectral $\zeta$-invariants lifted to coverings | Sara Azzali, Sylvie Paycha

2016 | Bivariant K-theory with R/Z-coefficients and rho classes of unitary representations | Paolo Antonini, Sara Azzali and Georges Skandalis
Zeitschrift: J. Funct. Anal. Verlag: Elsevier Seiten: 447-481 Band: 270, 1

2015 | Traces of holomorphic families of operators on the noncommutative torus and on Hilbert modules | Sara Azzali, Cyril Levy, Carolina Neira and Sylvie Paycha
Reihe: Geometric Methods in Physics, Trends in Mathematics Verlag: Birkäuser Buchtitel: Geometric Methods in Physics Seiten: 3-38

2015 | Large time limit and local L^2-index theorems for families | Sara Azzali, Sebastian Goette, Thomas Schick
Zeitschrift: J. Noncommut. Geom. Verlag: EMS Seiten: 621–664 Band: 9, Issue 2

2014 | A class of elliptic operators on a manifold with edge and boundary | N. Habal, B.-W. Schulze, and W. Rungrottheera
Zeitschrift: Trends in Mathematics, Fourier Analysis

2014 | An extremal problem related to analytic continuation | O. Makhmudov and N. Tarkhanov
Zeitschrift: Mathematics and Physics 7 Reihe: no. 1 Seiten: 79--90

2014 | Asymptotic solutions of the Dirichlet problem for the heat equation at a characteristic point | A, Antoniouk, O. Kiselev and N. Tarkhanov
Zeitschrift: Ukrainian Math. J. 66 Reihe: no. 10 Seiten: 1299--1317

2014 | Asymptotics in weighted corner spaces | X. Lyu
Zeitschrift: Asian-European Journal of Mathematics Reihe: Vol.7 Seiten: 1450050-1-1450050-36

2014 | Conical zeta values and their double subdivision relations | L. Guo, S. Paycha and B. Zhang
Zeitschrift: Adv. in Math. Seiten: p. 343-381

2014 | Counterterms in the context of the universal Hopf algebra of renormalization | A. Shojaei-Fard
Zeitschrift: International Journal of Modern Physics A, Reihe: Vol. 29 Seiten: 1450045 (15 pages)

2014 | Differential invariants of a class of Lagrangian systems with two degrees of freedom | Yu. Bagderina and N. Tarkhanov
Zeitschrift: J. Math. Anal. Appl. 410 Seiten: 733--749

2014 | Flat bundles, von Neumann algebras and K-theory with R/Z - coefficients | Paolo Antonini, Sara Azzali, Georges Skandalis
Zeitschrift: Journal of K-theory vol 13 Reihe: Issue 2 Seiten: pp. 275-303

2014 | Generalised Beltrami equations | I. Ly and N. Tarkhanov
Zeitschrift: Complex Variables and Elliptic Equations 59

2014 | Iterative properties of pseudo-differential operators on edge spaces | W. Rungrottheera and B.-W. Schulze, and M.W. Wong
Zeitschrift: J. Pseudo-Differ. Oper. Appl. (2014) textbf{5} Seiten: 455?479

2014 | Normally solvable nonlinear boundary value problems | A. Alsaedy and N. Tarkhanov
Zeitschrift: Nonlinear Analysis 95 Seiten: 468--482

2014 | Scattering of trajectories at a separatrix under autoresonance | O. Kiselev and N. Tarkhanov.
Zeitschrift: J. Math. Phys. 55 Reihe: Issue 5

2014 | The canonical trace and the noncommutative residue on the noncommutative torus | C. Lévy, C. Neira-Jimenez, S. Paycha
Zeitschrift: To appear in Trans. Amer. Math. Soc.

2014 | The capture of a particle into resonance at potential hole with dissipative perturbation | O. Kiselev and N. Tarkhanov
Zeitschrift: Chaos, Solitons and Fractals 58 (2014) Seiten: 27--39

2014 | The edge algebra structure of the Zaremba problem | D.-C. Chang, N. Habal, and B.-W. Schulze
Zeitschrift: J. Pseudo-Differ. Oper. Appl. 5, Seiten: 69-155

2014 | Weighted spaces on corner manifolds | W. Rungrottheera and B.-W. Schulze
Zeitschrift: Complex Variables and Elliptic Equations, 59, 12 Seiten: 1706-1738

2013 | A geometric perspective on counterterms related to Dyson-Schwinger equations | A. Shojaei-Fard
Zeitschrift: International Journal of Modern Physics A Reihe: Vol. 28, No. 32 Seiten: pages 1350170-1 to 1350170-15

2013 | A note on Muskhelishvili-Vekua reduction | S. Grudsky and N. Tarkhanov
Zeitschrift: In: Complex Analysis and Dynamical systems, Contemporary Mathematics Reihe: Vol. 591 Verlag: Amer. Math. Soc., Providence, RI Seiten: 113—126

2013 | Conformal reduction of boundary problems for harmonic functions in a plane domain with strong singularities on the boundary | S. Grudsky and N. Tarkhanov
Zeitschrift: Mathematical Sciences 7 Reihe: no. 14 Seiten: 1—52

2013 | Degeneration of boundary layer at singular points | E. Dyachenko and N. Tarkhanov,
Zeitschrift: Mathematics and Physics 6

2013 | Holomorphic operator families on a manifold with edge | W. Rungrotheera and B.-W. Schulze
Zeitschrift: J. Pseudo-Differ. Oper. Appl. textbf{4}, 3 Seiten: 297-315

2013 | Mellin quantisation in corner operators | N. Habal a
Zeitschrift: Operator Theory, Advances and Applications Reihe: Vol. 228 Verlag: Birkhäuser, Basel Seiten: pp. 151-172

2013 | Motivic Dyson-Schwinger equations | Ali Shojaei-Fard
Zeitschrift: International Journal of Modern Physics A Reihe: Vol. 28 Verlag: No. 20 Seiten: 1350102 (19 pages)

2013 | On completeness of root functions of Sturm–Liouville problems with discontinuous boundary operators | A. Shlapunov and N. Tarkhanov
Zeitschrift: J. Differential Equations 255 Seiten: 3305—3337

2013 | Parameter-dependent corner operators | W. Rungrotheera
Zeitschrift: Asian-Eur. J. Math. 6 Seiten: 1--29

2013 | Paths towards an extension of Chern-Weil calculus to a class of infinite dimensional vector bundles | S. Paycha
Zeitschrift: in Geometric and Topological Methodsfor Quantum Field Theory Verlag: Cambridge University Press Seiten: 81-139

2013 | Quantisation on a manifold with singular edge | D.-C. Chang, N. Habal, and B.-W. Schulze
Zeitschrift: J. Pseudo-Differ Oper Appl. 4 Seiten: 317-343

2013 | The Dirichlet problem for the heat equation in domains with cuspidal points on the boundary | A. Antoniouk and N. Tarkhanov
Zeitschrift: In: Operator Theory: Advances and Applications Reihe: Vol. 228 Verlag: Springer, Basel AG Seiten: 1—20

2013 | The global beta- functions from solutions of Dyson-Schwinger equations | Ali Shojaei-Fard
Zeitschrift: Modern Physics Letters A Reihe: Vol. 28 Seiten: 1350152 (12 pages)

2013 | The Mellin-edge quantisation for corner operators | B.-W. Schulze and Y. Wei
Zeitschrift: Complex Analysis and Operator Theory Seiten: 10.1007/s11785-013-0289-3

2013 | The method of Fischer-Riesz equations for elliptic boundary value problems | A. Alsaedy and N. Tarkhanov
Zeitschrift: Journal of Complex Analysis 1 Reihe: Issue 1 Seiten: 1—11

2013 | What is a quantum equation of motion? | Ali Shojaei-Fard
Zeitschrift: Electronic Journal of Theoretical Physics Reihe: Vol. 10, No. 28

2012 | A simple numerical approach to the Riemann hypothesis | N. Tarkhanov
Zeitschrift: In: Centre de Recherches Mathématiques, CRM Proceedings and Lecture Notes Reihe: Vol. 55 Seiten: 21--32

2012 | Boris Vasil'evich Fedosov | M. S. Agranovich, N. Tarkhanov et al.
Zeitschrift: Russian Math. Surveys 67 (2012) Reihe: no. 1 Seiten: 167–174

2012 | Elliptic quasicomplexes on compact closed manifolds | D. Wallenta
Zeitschrift: Integr. Equ. Oper. Theory 73 (2012) Seiten: 517--536

2012 | Formal solutions of epidemic equation | V. Stepanenko and N. Tarkhanov
Zeitschrift: In: Mathematics and Life Sciences, Walter de Gruyter, Berlin Seiten: 71--85

2012 | On spectral projection for the complex Neumann problem | A. Alsaedy and N. Tarkhanov
Zeitschrift: Mathematics and Physics 5 Reihe: no. 4 Seiten: 468--479

2012 | On the instability of the Riemann hypothesis for curves over finite fields | P. M. Gauthier and N. Tarkhanov
Zeitschrift: Journal of Approximation Theory 164 Seiten: 504--515

2012 | The Lefschetz number of sequences of trace class curvature | N. Tarkhanov and D. Wallenta
Zeitschrift: Mathematical Sciences 6 Reihe: no. 44 Seiten: 1--16

2011 | Renormalization by Birkhoff factorization and by generalized evaluators | S. Paycha, L.Guo, B. Zhang
Zeitschrift: in Noncommutative Geometry, Arithmetic and Related Topics Verlag: John Hopkins University Press Seiten: S. 183-211

2011 | An analogue of the Paley-Wiener theorem and its applications to optimal recovering of entire functions | N. Tarkhanov, L.S. Maergoiz
Zeitschrift: Ufimskii Matematicheskii Zhurnal Reihe: Vol. 3, Issue 1 Seiten: S. 16-30

2011 | Equations of Maxwell type | N. Tarkhanov, K. Makhmudov, O. Makhmudov
Zeitschrift: Journal of Mathematical Analysis and Applications Reihe: Vol. 378, Issue 1

2011 | Forced nonlinear resonance in a system of coupled oscillators | N. Tarkhanov, S. Glebov, O. Kiselev
Zeitschrift: An Interdisciplinary Journal of Nonlinear Science Reihe: Vol. 21, Issue 2, Article 023109 Seiten: 7 Seiten

2011 | Holomorphic corner symbols | B.-W. Schulze, N. Habal
Zeitschrift: Journal of Pseudo-Differential Operators and Applications Seiten: S. 419-465

2011 | Mellin and Green operators of the corner calculus, | B.-W. Schulze, M.W. Wong
Zeitschrift: Journal of Pseudo-Differential Operators and Applications Seiten: S. 467-507

2011 | Mellin Operators with Asymptotics on manifolds with Corners | B.-W. Schulze, M.W. Wong
Zeitschrift: Pseudo-Differential Operators: Analysis, Applications and Computations Verlag: Birkhäuser Verlag Seiten: S. 31-78

2011 | Noncommutative formal Taylor expansions and second quantised regularised traces | S. Paycha, Ed.: Ed. K. Ebrahimi-Fard, M. Marcolli, W.D. van Suijlekom
Zeitschrift: in Combinatorics and Physics, Contemporary Mathematics AMS Reihe: vol. 539 Seiten: S. 349-376

2011 | Separation of boundary singularities for holomorphic generators | N. Tarkhanov, M. Elin, D. Shoikhet
Zeitschrift: Annali di Matematica Pura ed Applicata Seiten: S. 595-618

2011 | Spectral triples and manifolds with boundary | C. Levy, B. Iochum
Zeitschrift: Journal of Functional Analysis 260 Seiten: S. 117-134,

2011 | Tadpoles and commutative spectral triples | C. Levy, B. Iochum
Zeitschrift: Journal of Noncommutative Geometry 5, Seiten: S. 299-329

2011 | The Dirichlet to Neumann operator for elliptic complexes | N. Tarkhanov
Zeitschrift: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume 363 Reihe: Volume 363 Seiten: S. 6421-6437

2011 | The Dirichlet to Neumann operator for nonlinear elliptic equations | N. Tarkhanov, I. Ly
Zeitschrift: Complex Analysis and Dynamical Systems IV, Contemporary Mathematics Reihe: vol. 553 Seiten: S. 115-126

2011 | The logarithmic residue density of a generalized Laplacian | S. Paycha, J. Mickelsson
Zeitschrift: Journal of the Australian Mathematical Society Reihe: Vol. 90 n.1 Seiten: S. 53-80

2011 | The Schwarz kernel in Clifford analysis | N. Tarkhanov, L. Aizenberg
Zeitschrift: Complex Analysis and Dynamical Systems IV, Contemporary Mathematics Reihe: vol. 553 Seiten: S. 1-13